Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2013, Vol. 22 Issue (6): 060306    DOI: 10.1088/1674-1056/22/6/060306
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Solutions of the Duffin Kemmer Petiau equation in the presence of Hulthén potential in (1+2) dimensions for unity spin particles using the asymptotic iteration method
Z. Molaeea, M. K. Baharb c, F. Yasukb, H. Hassanabadid
a Department of Basic Sciences, Garmsar Branch, Islamic Azad university, Garmsar, Iran;
b Department of Physics, Erciyes University, 38039, Kayseri, Turkey;
c Department of Physics, Karamanoglu Mehmetbey University, 70100, Karaman,Turkey;
d Department of Basic Sciences, Shahrood Branch, Islamic Azad University, Shahrood, Iran

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn